A 46-year-old member asked:
which cancers can occur as an adverse effect of immunosuppressive therapy?
2 doctor answers
Dr. Gurmukh Singh answered
49 years experience Pathology
Lymphoma: The commonest cancers as an adverse effect of immuno-suppressive therapy are ebv related lymphomas. Other cancers include kaposi sarcoma and some skin cancers.
Answered on Sep 28, 2016
Dr. Amy Friedman answered
39 years experience Transplant Surgery
Skin and lymphoma: Skin cancer is already at an epidemic rate - immunosuppression increases that risk. The longer you take immunosuppression, the greater the risk of skin cancer. All immunosuppressed patients should have an annual skin check by a knowledgeable provider. By 5 years, 50% of australian patients had skin cancers (due to intense sun and very light skin). Lymphoma is second most frequent.
Answered on Nov 14, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can the amount of coffee or water you drink one day effect an hpt that you take first thing the next morning
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month